Mar 14, 2009
Greetings Doc Barbara,
I am from the Philippines Hep B and HIV co infected, and on efavirenz, lamivudine, and tenofovir combo, my triglycerides is 400+ and I am now on medication (Lopid 600mg once a day during bedtime) and will take it for the next 2 months (I already completed the 1 month). I would like to ask if its safe for me?
| Response from Dr. McGovern
Greetings to you in the Philippines!
Yes Lopid is safe for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- Can Syphilis Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.